# SDR CALA2022071501736

- Difficulty date: July 13, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 102,693 hours, 24,259 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N520930
- Condition: Corroded
- Location: Sta 720-724
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK MAIN CABIN STA 720-724 RBL 65 GUTTER SUPPORT HAS CO RROSION ON UPPER SURFACE, TRANSCRIBED FROM HAECO GSO NR 9282390 REMOVED AND REPLACED GUTTER SUPPORT AT STA 720 TO 724 RBL-65 IAW B757-200 SRM 51-40-02, 51-40-05, DWG 143N5202.  HAECO GSO MECH V 901427 INSP QC021
